Verlagslink DOI: 10.1177/1081286517726368
Titel: Variational characterization of real eigenvalues in linear viscoelastic oscillators
Sprache: Englisch
Autor/Autorin: Mohammadi, Seyyed Abbas 
Voß, Heinrich 
Erscheinungs­datum: 1-Okt-2018
Quellenangabe: Mathematics and Mechanics of Solids 10 (23): 1377-1388 (2018-10-01)
Zusammenfassung (englisch): 
This paper proposes a new approach for computing the real eigenvalues of a multiple-degrees-of-freedom viscoelastic system in which we assume an exponentially decaying damping. The free-motion equations lead to a nonlinear eigenvalue problem. If the system matrices are symmetric, the eigenvalues allow for a variational characterization of maxmin type, and the eigenvalues and eigenvectors can be determined very efficiently by the safeguarded iteration, which converges quadratically and, for extreme eigenvalues, monotonically. Numerical methods demonstrate the performance and the reliability of the approach. The method succeeds where some current approaches, with restrictive physical assumptions, fail.
URI: http://hdl.handle.net/11420/2828
ISSN: 1081-2865
Zeitschrift: Mathematics and mechanics of solids 
Institut: Mathematik E-10 
Dokumenttyp: Artikel/Aufsatz
Enthalten in den Sammlungen:Publications without fulltext

Zur Langanzeige

Seitenansichten

128
Letzte Woche
1
Letzten Monat
4
checked on 01.10.2022

SCOPUSTM   
Zitate

5
Letzte Woche
0
Letzten Monat
0
checked on 30.06.2022

Google ScholarTM

Prüfe

Volltext ergänzen

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.